Levaquin Ortho Mcneil, Urge, Lift My Hands, Massive Damage, Toxic Substance
The company that manufactures Levaquin is called ORTHO-McNEIL. They have a main website. I have entered here before also. I can't believe that so many of us are telling the world here what happened to us taking Levaquin...and NOBODY...is doing ... more »
The company that manufactures Levaquin is called ORTHO-McNEIL. They have a main website.
I have entered here before also.
I can't believe that so many of us are telling the world here what happened to us taking Levaquin...and NOBODY...is doing anything about this !
These stories are not made up or exaggerated. These stories are telling us that we are being given a poison!
If someone just printed out all of the stories on this board and put them in a book form and mailed it to "all" the newspapers in the country...maybe then this insane denial and non-concern would end! Maybe then the nation would see and acknowledge the massive damage this drug is doing to thousands!
Just read these stories...what more does our FDA have to see before they shut down the administering of this toxic substance?
It's been a year since I took 7 days worth of Levaquin.
I did "not" have the swollen throat and hives and red skin "immediate" reaction to Levaquin. Therefore, my doctors say it didn't damage me. They get angry if I bring up this possibility.
But within 24 hours of taking this drug I awoke at home in the night with burning pain in my shoulders, arms and hands so bad I was calling out. I was so confused. I had never felt anything like this before. My hands would also get cold and go numb.
My insides went haywire this first time too. My bladder would feel the urge and then not. I was feeling wincing sharp pains all over. I could not sleep except for a short nightmare type thing. I was anxiety ridden. Shaking inside and out. My legs felt weird. My sensitivity to cold became unbelievablely extreme. I was freezing.
Next morning my stomach went into literal shock with pain and I had to call an ambulance to go back to the ER as I was seconds away from passing out. The weakness? So bad....let me repeat that...SO BAD that I could not lift my hands while laying down! My entire body felt like it was going to die.
I could not walk, legs so weak and body shakey, and feeling so unbalanced. Crying with pain and anxiety and just unbelievable crashing of everything. Lost 35 pounds in 2+ months! Couldn't eat. Metallic taste in throat. Still have most of these symptoms after 1 year! Sorry to tell you all this last point.
Since all my tests "supposedly" haven't shown anything that would explain these most extreme conditions...I have been relegated to the psychiatric area almost totally.
Yes, my nervous system has been effected...damaged.
Yes, I get so anxious and depressed and scared and frantic at times with my suffering and non-treatment and adversarial treatment. Have lost my self-confidence of my body.
My regular doctors have found ways to dump me or schedule me so infrequently they are really out of this situation.
It is like living in cold war Russia. I have made too much protests against my regular doctors refusal to consider levaquin...and now my record is full of psych visits. Once you have these on your record. Let me tell you...most new doctors eyes get real big when they first see these. They label you immediately and silently to themselves as a "problem" case. Your care is different because of this. It's an incredible injustice and almost Kafka'n in it's implications.
But that's just one of the "levaquin" poisoning problems. A medical community refusing to acknowledging it...and if you protest to much to their view...you will be sent off to the psych ward.
54 years and I never saw a psychiatrist in my life. 54 years and I never ever had a problem with drugs, alcohol, the law or even in my first and still on-going 25 year long marriage. I have raised two responsible kids...both working and in college. I had a wonderfully social job as a hotel concierge that I loved for 5 years previous to this "levaquin" poisoning.
But with this case, my normal past means nothing. I am just all of a sudden a nut case for complaining too much about my belief that Levaquin did this to me. That Levaquin destroyed me. Especially since the doctors say they can't explain why I got so sick and I am still so sick. I still feel like I am going to die almost every other day! And it's been a year.
Also, my statute-of-limitations one year period to sue the hospital that gave me this drug ( and never ever told me to quit taking it even after I came rushing back to them with these incredible, unprecedented symptoms just 1 or 2 days after they prescribed it to me and were told it was the only medicine I was taking ) and the drug company that manufactures Levaquin ( Ortho-McNeil ) are almost up.
Not one lawyer I have contacted out of maybe 50 will even consider taking this case. They say it's too hard to prove, drug companes can ruin them they are so rich and powerful and that Bush has limited suit awards to 250,000 dollars and they would need a lot of this to prove you have been damaged!
They say if my liver failed and I died and I had never had liver problems before I took Levaquin...that they would then "consider" taking on a case like mine. But as long as I am alive I haven't got a chance.
I wrote to Ortho-McNeil and told them their product Levaquin has destroyed me and I asked for their financial help with my tens of thousands of dollars I owe in medical bills as financially I am also ruined. I also asked them to help me finanically get more specific, technical tests done beyond my small ton area. Never a word back.